# SDR RAIA201501030001

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 34,875 hours, 28,677 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, BLEED LEAK INDICATED ON EICAS.  RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND FOUND LOOSE CLAMP ON DUCT FROM PRE-COOLER TO ENGINE BLEED VALVE,  RESECURED CLAMP AND OPS AND LEAK CHECK GOOD.
